# SDR SWAA2022072011057

- Difficulty date: May 24, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS312 UPPER CORNER CUT OUT WL288 AT PASSENGER CABIN 2022-274472 / [01] FOULT RESOLVED ON FOULT: TTG8Q00CRX9T;[02] TASK CARD COMPLETE.;[03] EDITED STEP 1 REPAIRED FRAME BS312 UPPER CORNER CUT OUT WL288 AT PASSENGER CABIN IAW EA# M-22-153-01244 REV A (FAULT #TTG8Q00CRX9T);[04] CORRECTED STEP 2.  STEP 3 COMPLETE.    TASK CARD COMPLETE.
